# SDR AALA202304287718

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 24,912 hours, 11,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR AFT GIRT BAR FLOOR FITTING REQUIRES ADJUSTMENT. MAINTENANCE ADJUSTED THE GIRT BAR FITTING PER AMM 52-11-00.
